|Does celestone affect HIV Ab Test?
Jan 21, 2004
I am a mess and can not get on with my life. Here is the scoop...protected vag sex with "massage girl." Neg Ab at 10, 53, 77, 105 days. Problem is that I recieved 2cc of celestone on day 67 for my sinus problems. Do you think I can woo-hoo after my day 77 and 105 negative tests? I wont bother you with all of the symptoms that I have convinced myself to have. Thanks for your help.
Response from Dr. Frascino
Questions about possible HIV infection need to be posted to the Safe Sex HIV Prevention" Forum, not here in the "Fatigue and Anemia" Forum. Consequently, I'll only answer very briefly, and refer you to the archives of the other forum for more detailed responses. Celestone (injectable steroid) will not affect your HIV antibody test results. Testing prior to three months is not considered definitive. Your 105-day test is conclusive. You are HIV-negative -- as would be expected since you had "protected" sex. I'm not sure why you are such a "mess." Everything here seems perfectly in order.
*send/update interesting result from doctor
Borderline anemia - but much faster pulse rate, energy drainage and lower sex drive
- Is Two Weeks After Having Sex Too Early To Get Tested For Hiv?
- In Hiv Does White Blood Cells Or Red Blood Cells Have To Do With Hiv
- Will Genital Warts Ever Go Away?
- What Will Happen If You Have Sex While Having Hpv?
- What Can I Do To Ease The Pain From Genital Herpes?
- Tingling In Hands And Feet With Shingles
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.